# SDR UALA2011080804132

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,748 hours, 13,661 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CEILING EEL LIGHTS AND SIGNS INOP AFT LT SECTION.  REPLACED BATTERY AT M739, OP CHECK NORMAL.
